# SDR UPS00231767

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65198622
- Condition: Corroded
- Location: Bs 300 - 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT MID CHORD IS CORRODED BS 300-306 WL 170 RBL 18, ACCESS RT MID CHORD.  INSTALLED NEW MID CHORD REPLACED ACCESSED STRUCTURE PER SRM.*
